MathSciNet Relay Station
MathSciNet bibliographic data
MR2784325 52C26 (22E40 57M50)
Kontorovich, Alex; Oh, Hee Apollonian circle packings and closed horospheres on hyperbolic 3-manifolds. With an appendix by Oh and Nimish Shah. J. Amer. Math. Soc. 24 (2011), no. 3, 603–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement